DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE

Skrót:
DISCRETE MATH THEOR

ISSN:
1462-7264

RokPunkty ministerialneImpact FactorEigenfactorArticle influence
202170
2020700.001370.502
2019700.00150.486
2018200.001430.463
2017200.001730.584
2016200.001760.646
2015200.001970.663
2014200.001940.677
2013200.002350.827
201100.001630.555

Publikacje:

1.
Andrzej Grzesik, Mirjana Mikalački, Zoltán Lóránt Nagy, Alon Naor, Balázs Patkós, Fiona Skerman
Avoider-Enforcer star games, DISCRETE MATH THEOR vol. 17(1) (2015), 145-160